# SDR FDEA2019021100312

- Difficulty date: February 10, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77721
- Condition: Corroded
- Location: Bs 1581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO BILGE AREA LONGERON 49 LEFT FOUND WITH CORROSION STATION   1581 LOWER CENTER CARGO BILGE AREA LONGERON 49 LEFT AT STATION 1581 CARRIED OUT   REPAIR AS PER ENGINEERING AUTHORIZATION # 1-5310-T0345415 PART 1 .TITLE : " FUSELAGE -   MAINFRAME -EXFOLIATION CORROSION LONGERON 49 L AT STA 1581 - CORROSION REPAIR ."   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
